# SDR 2003FA0000962

- Difficulty date: August 29, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N3182H
- Make and model: Univar 415C
- Aircraft serial: 3807
- Engine: Cont C7512
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646612
- Condition: Separated
- Location: Nr 2 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FACE OF THE NR 2 CYL EXHAUST VALVE SEPARATED FROM THE STEM OF THE VALVE.  SUBSEQUENT DAMAGE TO THE POSTON AND CYLINDER WAS SUBSTANTIAL.  THIS FAILURE OCCURRED WHILE IN CRUISE FLIGHT.
